# SDR UIEA2018090701923

- Difficulty date: September 4, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,397 hours, 15,461 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 24014001
- Part serial: 81590
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE WXR SWITCH ON FWD INSTR PANEL "ON" LIGHT INTERMITTENT. REMOVED RIGHT EGPWS PANEL IAW AMM 34-43-1.
